# SDR FDKA200711332

- Difficulty date: November 12, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N827MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145217
- Aircraft time: 16,890 hours, 15,394 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 5968 ATL (0955 PHX LCL) - MAIN DOOR OUT SIDE HANDLE WILL NOT CLOSE FULLY.  MX TIGHTENED LOOSE HARDWARE ON DOOR.  OPS CK GOOD.
